ISSN 2146-2372


» Home
» About the Journal
» Editorial Board
» Advisory Board
» Information for Authors
» Ethical Standards and
Procedures
» Journal Archive
» Contact Information
» Publication Policies
» Writing Guide




Toxic Epidermal Necrolysis-Stevens Johnson Overlap Syndrome: A Case Report [Behcet Uz Cocuk Hast Derg]
Behcet Uz Cocuk Hast Derg. 2012; 2(1): 32-35 | DOI: 10.5222/buchd.2012.032  

Toxic Epidermal Necrolysis-Stevens Johnson Overlap Syndrome: A Case Report

Hülya Kangal, Pamir Gülez, Ümran Hekimoğlu, Murat Hizarcıoğlu
Dr. Behçet Uz Child Disease And Surgery Training And Research Hospital, Izmir

Toxic epidermal necrolysis is seen rarely. It generally develops secondary to drugs and sometimes infection. It is characterized by peeling of the skin. Morbidity and mortality is very high. There is no definitive consensus about the treatment of toxic epidermal necrolysis. In this article, upper respiratory tract infection developed in male patients of 18 months beginning from 15. days of amoxycilline -clavulanic acid, terbutaline, and ibuprofen treatment with manifestations of skin rashes, and subsequent toxic epidermal necrolysis-Steven Johnson overlap syndrome. the first day follow-up and the three-day (400 mg/kg/day), Intravenous immunoglobulin (IVIG) therapy starting from the first day of follow-up, and maintained for 3 days at a dose of 400 mg/kg/day resulted in a dramatic improvement. With this case report we pointed to a life-threatening side effect of these drugs, and wanted to indicate that IVIG therapy is among effective, and safe therapeutic alternatives.

Keywords: Toxic epidermal necrolysis, adverse event, intravenous immunoglobulin


Toksik Epidermal Nekroliz-Stevens Johnson Overlap Sendromu: Bir Olgu Sunumu

Hülya Kangal, Pamir Gülez, Ümran Hekimoğlu, Murat Hizarcıoğlu
Dr. Behçet Uz Çocuk Hastalıkları Ve Cerrahisi Eğitim Ve Araştırma Hastanesi, İzmir

Toksik epidermal nekrolizis seyrek olarak görülür. Genellikle ilaçlar ve bazen de infeksiyonlara bağlı olarak gelişir. Derinin soyulması ile karekterizedir. Morbidite ve mortalitesi çok yüksektir. Bugün halen tedavisi konusunda kesin bir fikir birliğinin olmadığı bir klinik tablodur. Bu makalede, 18 aylık erkek hastada üst solunum yolu infeksiyonuna yönelik olarak amoksislin klavulonik asit, terbutalin, ibuprofen kullanımı sırasında tedavinin on beşinci gününde başlayan ateş, deri döküntüleri ve sonrasında toksik epidermal nekrolizis-steven Johnson overlap tablosu gelişen olgu sunulmuştur. Olgunun izleminin birinci gününde başlanılan ve üç gün verilen (400 mg/kg/ gün) intravenöz immünglobulin (IVIG) tedavisi ile dramatik düzelme sağlanmıştır. Bu olgu nedeniyle ilaçların yaşamı tehdit edebilen bir yan etkisine dikkat çekilerek IVIG tedavisinin etkili ve güvenilir bir alternatif olarak tedavi seçenekleri arasında olduğunu belirtmek istedik.

Anahtar Kelimeler: Toksik epidermal nekroliz, Stevens-Johnson sendromu, intravenöz immünglobülin.


Hülya Kangal, Pamir Gülez, Ümran Hekimoğlu, Murat Hizarcıoğlu. Toxic Epidermal Necrolysis-Stevens Johnson Overlap Syndrome: A Case Report. Behcet Uz Cocuk Hast Derg. 2012; 2(1): 32-35

Corresponding Author: Hülya Kangal, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar
 (26 accesses)
 (3233 downloaded)






Journal of Dr. Behcet Uz Children's Hospital is indexed by the Web of Science-Emerging Sources Citation Index, EBSCO Academic Search Database, Google Scholar, Microsoft Academic Search, Ulakbim TR Dizin, Türk Medline and the Turkish Citation Index.

LookUs & OnlineMakale

© 2021 Dr Behçet UZ S.B.Ü. Dr.Behçet Uz Children’s Education and Research Hospital